# SDR UALA2010041601278

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 35,128 hours, 7,683 cycles
- Engine: Pwa PW4077
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 11511007
- Part serial: 105
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV R RT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED, OR RT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE. REPETITIVE  WRITEUP MSG-3610532 ACTIVE DC MODE MSG-3610532 ACTIVE DC MODE.  VALVE INOP OPEN.  MESSAGE 36-10532 (RVDR CIRCUIT IS OPEN). FOUND ONLY 3.9 VAC AT CONN DV36118, REPLACED RT ASCPC. CHECKS GOOD.
